# SDR UIEA2017040200465

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2242318607
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, RT CORE COWL AFT ZEE FRAME HAS ONE EXISTING REPAIR ANGLE DOUBLER WORN, LOCATED 12 INCHES FROM LOWER EDGE.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 103.
